# SDR ASAA0680943

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 50,546 hours, 27,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042511
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND OUTBOARD FLAP CENTER VANE CORRODED AT XV2 288 292.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLER AND DOUBLER PER SRM 51-70-2.
